MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number SRL-140
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Material Rupture (1546)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 03/01/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported right side "implant protruded the lower side of the breast", "lump in the upper right breast", "implant was still protruding from the bottom of the breast" and "may have ruptured".Patient stated imaging at the time "did not show a rupture" and the patient "chose not to remove the contracted implants".Patient later reported right side "rupture" via calcium scan and "history of contracture" baker grade unknown.Device remains implanted.
 
Additional Manufacturer Narrative
This is a follow-up report to a medwatch submitted under manufacturer report number 9617229-2021-46921.Clarification to b3 date of event: partial date (b)(6) 2021.A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture; capsular contracture, baker grade unknown.
 
Additional Manufacturer Narrative
The event of rupture is no longer reportable to the fda and has been removed.The record remains reportable for capsular contracture.Additional, corrected and/or changed data: b.5, b.6.
 
Event or Problem Description
The event of rupture has been removed and is no longer reportable to the fda.Patient reported the "mri with contrast shows the implant(s) folding, but no sign of rupture".Device remains implanted.

Brand Name
INSPIRA SMOOTH SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
8479366324
MDR Report Key22075167
Report Number9617229-2025-08582
Device Sequence Number8703087
Product Code FTR
UDI-Device Identifier10888628006669
UDI-Public(01)10888628006669(10)2846005(11)160105(17)201205
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/05/2020
Device Catalogue NumberSRL-140
Device Lot Number2846005
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer07/03/2025
Initial Report FDA Received Date05/22/2025
Supplement Report FDA Received Date07/24/2025
Date Device Manufactured01/05/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale